# SDR UHLA2012030100076

- Difficulty date: March 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 6,817 hours, 5,425 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON DEPARTURE.  LEVELED OFF AT 13,000 FT AND PERFORMED QRH, MESSAGE DID NOT CLEAR.  DECLARED EMERGENCY AND RETURNED TO FIELD.  APPROACH AND LANDING ACCOMPLISHED WITH NO INCIDENT.  MAINTENANCE INSPECTED SKEW SENSORS AND HARNESSES AND FOUND NO DEFECTS, UNABLE TO DUPLICATE.  ON MAR 2, MAINTENANCE REMOVED AND REPLACED THE RT AND LT SLAT 3/4 HARNESSES.
